Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Multiplier theorems for Herz type Hardy spaces
HTML articles powered by AMS MathViewer

by Shanzhen Lu and Dachun Yang PDF
Proc. Amer. Math. Soc. 126 (1998), 3337-3346 Request permission

Abstract:

In this paper, the authors establish a multiplier theorem for Herz type Hardy spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B15, 42B30
  • Retrieve articles in all journals with MSC (1991): 42B15, 42B30
Additional Information
  • Shanzhen Lu
  • Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
  • Email: lusz@bnu.edu.cn
  • Dachun Yang
  • Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
  • MR Author ID: 317762
  • Email: dcyang@bnu.edu.cn
  • Received by editor(s): April 13, 1995
  • Received by editor(s) in revised form: April 5, 1997
  • Additional Notes: Research was supported by NNSF and SEDF of China.
  • Communicated by: J. Marshall Ash
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 3337-3346
  • MSC (1991): Primary 42B15; Secondary 42B30
  • DOI: https://doi.org/10.1090/S0002-9939-98-04931-4
  • MathSciNet review: 1610741